# SDR QXEA9800389

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER WING LOWER SKIN 2 STRINGER TO BELLY FAIRING ATTACH CLIP IS CRACKED AT THE 7TH STRINGER BACK FROM FRONT OF CENTER WING AND WS 1700.  REPAIRED IAW FOKKER SRM 53-02-17, PAGE 10, FIGURE 6 AND SRM 51-30-02.
